Publications of N. Lichiardopol

BACK TO COATI PUBLICATION INDEX

Publications of N. Lichiardopol

Conference's articles
  1. S. Bessy, N. Lichiardopol, and J.-S. Sereni. Two proofs of Bermond-Thomassen conjecture for regular tournaments. In Proceedings of the sixth Czech-Slovak International Symposium on Combinatorics, Graph Theory, Algorithms and Applications, volume 28 of Electronic Notes in Discrete Mathematics, pages 47--53, 2007. Elsevier. [WWW ] [PDF ] [bibtex-entry]
     
Miscellaneous
  1. N. Lichiardopol. Points fixes des rotations complètes dans un graphe de cayley orienté. Rapport de DEA MDFI, Université de Luminy, Marseille, 2000. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017